Jump to content
CrazyBoards.org

Mistylumos

Member
  • Posts

    3
  • Joined

  • Last visited

  1. Well I am not currently having any mania and Im not on a mood stabilizer just Rexulti which my pdoc is hoping will be enough. Lithium makes you gain weight though, are there any meds that don't that is part of the reason I have gotten depressed. I feel like the meds have taken passion from my life. I just feel flat, apathetic and not myself. I have been depressed before but never in a way where life just felt dull. I cry alot randomly. Seroquel withdrawl is also no joke. Its hard to tell what is the illness and what is the meds, but I just know some of it is from the meds as I have never been on them before this year and I have never felt like this before.
  2. First time poster here. I have bipolar 1, diagnosed last year after some horrible psychotic/manic episodes. I was put on lexapro which made me go insane and then put on zyprexa 10 mg which I abruptly stopped (I didnt get that you cant do that) which then again made me go crazy. Right now I am on Rexulti 1.5 mg and Seroquel 37.5 mg (I am tapering the Seroquel slowly to come off of it). I know these are low doses but I tend to be very sensitive to meds. The highest does of seroquel I was on was 300. I am not having any weird psychotic symptoms or manic feelings but am struggling with some depression. I am really unhappy with the weight gain from the antipsychotics. I have gained 10 lbs and from what I read all the APS will put weight on you. I also do not like how tired I feel. When I first started taking them I think the Rexulti was more activating, I actually felt jittery and seemed to be getting more stuff done, but now I just feel lazy and unmotivated. I was curious about trying Lamictal, and I was wondering if it would be possible to take that instead of the Rexulti. The only thing I worry about is I hear it impacts your cognition and I am starting school soon. Has anyone managed Bipolar 1 without a AP? Is it possible to just be on lamictal? I won't try antidepressents again after what happend with the lexapro.
×
×
  • Create New...